# SDR A6WA200440144

- Difficulty date: October 3, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Part number: 7858062
- Condition: Malfunctioned
- Location: Air Data Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT RIGHT STATIC HEAT, TAT PROBE HEAT, RT AOA HEAT, RT PITOT HEAT MESSAGE INFLIGHT ONLY. REMOVED AND REPLACED AIR DATA HEAT CONTROLLER IAW AMM 30-31-15.  OPS CHECK GOOD.  (M)
